Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68406


Title: PARABOLA METHOD IN ORDINARY DIFFERENTIAL EQUATION
Authors: 李明融
Li,Meng-Rong
謝宗翰
Shieh,Tzong-Hann
余清祥
Yue,C. Jack
李玢
Lee,Pin
李育佐
Li,Yu-Tso
Contributors: 應數系
Keywords: Nonlinear differential equation;Approximation;Population growth;Difference equation
Date: 2011.08
Issue Date: 2014-08-07 10:05:02 (UTC+8)
Abstract: In this paper we used the method of parabola approximation to study some nonlinear differential equations. We derive exact, explicit solutions to the parabolic equations and use this analytical results in the numerical computations for the general equations. We then draw the comparison of between the solutions of original and approximated equations. Moreover, we apply such method to the population growth problem. The error of the difference between the solutions of the differential equations and the numerical results caused by the discrete approximations is reasonable.
Relation: Taiwanese Journal of Mathematics,15(4),1841-1857
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1841-1857.pdf639KbAdobe PDF510View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing